Headache + Accutane

Narrow 11 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

Headaches, Heel Pain, Blurry Vision; Should I Stop Taking Accutane?

I have been taking accutane for almost 2 months now. First 2 weeks i experienced a mild headche but it went away with Tylenol, then i was good until i... READ MORE

I'm on Accutane and I Get Really Bad Head Aches. What Kind of Medicine Could I Take to Help with That?

I know that some medicine you cannot take with Accutane. I take Ibuprofen sometimes, my dermatologist said thats OK, but it doesn't always get rid of... READ MORE

Should I Be Worried About the Headaches I'm Having on Accutane?

I've been on Accutane 6 weeks. I had some headaches in the beginning, but they went away with ibuprofen. My doctor lowered my dose from alternating... READ MORE

My eyes started to dry up on the third day of Accutane treatment. They still sting and are red. Could this be permanent?

Hi, I started a course of Accutane recently for facial acne. On the 3rd day started drying up as expected lips,nose ect but my eyes also dried up... READ MORE

Can I take Panadol while on accutane?

Hello, so far I am on day 4 of 20mg/day. I got a bad headache on day 3 and still have a slight headache on day 4. Is it ok to take panadol while on... READ MORE

No side effects yet

It's been my second week of accutane and I haven 't experienced any side effects. I get headache but I used to get headaches often before I was on... READ MORE

What are some side-effects to expect while on Accutane/Roaccutan?

So I started Roaccutane about 5 days ago and i have been experiencing some side effects like dry skin, lower back aches, some muscle aches in my leg,... READ MORE

Increased Headaches--could Be Related to Accutane?

I just started 10mg of accutane about two weeks ago. I'm already quite headache-prone, but my headaches seem to have increased from two or three a... READ MORE

Isotretinoin - No Results!

It has been 3 months since I've been on FRE AC (Isotretinoin 20mg-I take 2 capsules every day as prescribed by my dermatologist). It has been 2... READ MORE

I'm on Roaccutane 10mg. Have had headache for 3 days but no vision loss,vomiting or nausea. I've been on in for 4 days, concern?

Only been on it for 4 days but have had mild headache since the day after. I have not experienced any blurred vision or vomiting or nausea at all.... READ MORE

No matching results